Acute lung injury probably associated with infusion of propofol emulsion

 
This item is provided by the institution :
University of Ioannina
Repository :
Repository of UOI Olympias
see the original item page
in the repository's web site and access all digital files if the item*
share



2007 (EN)
Acute lung injury probably associated with infusion of propofol emulsion (EN)

Chondrogiannis, K. D. (EN)

Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Χημείας (EL)
Chondrogiannis, K. D. (EN)

We present a case of acute lung injury associated with propofol infusion in a mechanically ventilated patient with intracerebral haemorrhage. Diagnosis was based on the exclusion of other risk factors inducing acute lung injury and on the clinical improvement after discontinuation of the propofol emulsion. Laboratory data such as the increase in total phospholipids, neutral lipids and free fatty acids in the broncho-alveolar lavage fluid, the remarkably high percentage of alveolar macrophages including fat droplets and the similar lipid composition of propofol and broncho-alveolar lavage fluid support the relationship between propofol and acute lung injury. (EN)

Πανεπιστήμιο Ιωαννίνων (EL)
University of Ioannina (EN)

Anaesthesia (EN)

English

2007

<Go to ISI>://000248043100015

Wiley-Blackwell (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)